Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 213, NWS Pittsburgh, PA

September 4, 2011Fayette County, Greene County, Pennsylvania; Monongalia County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 4, 2011, 6:12 PM EDT for Fayette County, Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 6:12 PM EDT (22:12 UTC)
Expired
Sep 4, 2011, 6:45 PM EDT
In force
33 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Fayette County, PA, Greene County, PA, Monongalia County, WV

The radar

The Pittsburgh radar (KPBZ), 84 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:54 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Sep 4, 3:54 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS THROUGH
LABOR DAY. THERE CAN BE ADDITIONAL PERIODS OF SHOWERS LATER THIS
WEEK, FROM THE REMNANTS OF TROPICAL SYSTEM LEE.

&&

.NEAR TERM /THROUGH MONDAY/...
COLD FRONT CURRENTLY EXTENDS FROM CANADA SOUTHWEST INTO WESTERN
OHIO...TRAILING DOWN INTO THE LOWER MISSOURI VALLEY. THE FRONT WILL
CROSS THE FORECAST AREA THIS EVENING...MOVING INTO CENTRAL
PENNSYLVANIA BY MORNING. THE REGION REMAINS UNDER AN SPC SLIGHT
RISK FOR SEVERE WEATHER...WITH DAMAGING WINDS THE PRIMARY THREAT
AND LARGE HAIL THE SECONDARY THREAT. HOWEVER..WITH SKIES HAVING
REMAINED OVERCAST ALMOST ALL DAY...FEEL THAT THE SEVERE THREAT IS
LIMITED.

MOISTURE FROM TROPICAL STORM LEE WILL STREAM NORTH ALONG THE
FRONT...PROVIDING ADDITIONAL SATURATION. UPPER LEVEL JET WILL PASS
JUST NORTH OF THE EASTERN GREAT LAKES WHICH WILL PUT THE REGION IN
THE RIGHT ENTRANCE REGION OF THE JET. BETWEEN THE MOISTURE FROM
LEE...FORCING FROM UPPER JET...AND THE SLOW MOVING FRONT...THE
POTENTIAL CERTAINLY EXISTS FOR SOME VERY HEAVY RAINFALL.
HOWEVER...MODELS SHOW VARYING LOCATIONS FOR FOCUS OF RAINFALL. NAM
BRINGS THE HEAVY RAINFALL ALONG THE RIDGES...WHILE THE GFS FOCUSES
ALONG THE OHIO RIVER...AND THE ECMWF ACROSS EASTERN OHIO. HI-RES
4KM WRF MODELS EVEN SHOW PRECIPITATION FALLING TO NEAR ZERO BY
THIS EVENING. WITH ALL OF THIS UNCERTAINTY...DO NOT HAVE
CONFIDENCE TO PICK A REGION TO NARROW DOWN FOR A (FLASH) FLOOD
WATCH...ESPECIALLY WITH 6 HOUR FLASH FLOOD GUIDANCE RANGING FROM 2
TO 4 INCHES. AT THIS TIME...WILL MENTION HEAVY RAINFALL FOR
TONIGHT AND TOMORROW...AND WOULD NOT BE SURPRISED TO SEE 1 TO 2
INCH RAINFALL IN SOME LOCATIONS. CLOUDS AND RAINFALL WILL KEEP
TEMPERATURES SIGNIFICANTLY COOLER THAN NORMAL...WITH HIGHS
EXPECTED TO REMAIN IN THE 60S.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UNCERTAINTY CONTINUES IN THE SHORT TERM PERIOD...WITH REMNANTS OF
TROPICAL STORM LEE BEING THE PRIMARY FORECAST ISSUE. NHC FORECAST
FOR LEE DISSIPATES THE STORM ACROSS TENNESSEE MID WEEK...BUT LOCAL
FORECAST IS HIGHLY DEPENDENT ON WHERE THE REMNANTS TRACK. HAVE
GONE WITH NHC FORECAST WHICH FOLLOWS MOST MODELS. THIS DRIES OUT
MOST LOCATIONS FOR MONDAY NIGHT...KEEPS RAIN SOUTH OF THE MASON-
DIXON LINE ON TUESDAY...AND SLOWLY MOVES PRECIPITATION SHIELD TO
THE NORTH TUESDAY NIGHT AND WEDNESDAY. DID NOT CONSIDER THE 12Z
NAM SINCE IT IS A FAR EASTERN OUTLIER...BRINGING THE REMNANTS UP
THE ATLANTIC COASTLINE...BUT IF THIS OUTCOME DID OCCUR...FORECAST
WOULD BE MUCH DRIER. THERE WILL STILL BE EXTENSIVE CLOUD
COVER...AND HIGH TEMPERATURES SHOULD REMAIN AROUND 70...5-10
DEGREES BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
STILL MUCH UNCERTAINTY THIS PERIOD, PER CONTINUED POTENTIAL
INFLUENCE OF TROPICAL SYSTEMS AND THEIR ATTENDANT MOISTURE.

CONSIDERING HPC GUIDANCE, HEDGED MORE WITH RECENT GFS AND NAEFS
MODEL OUTPUT, WHICH ALONG WITH RECENT ECMWF AND CMC MODEL OUTPUT,
SHOWED AN UPPER LEVEL TROUGH LINGERING OVER THE MISSISSIPPI VALLEY
INTO THE WEEKEND. THIS SYNOPTIC SCENARIO, PLUS CONTINUED MOISTURE
INFLUX FROM NEARBY TROPICAL SYSTEMS OR THEIR REMNANTS SHOULD
MAINTAIN SHOWERS ACROSS THE UPPER OHIO VALLEY THURSDAY, AND POSSIBLY
INTO THE WEEKEND, PARTICULARLY SOUTH AND EAST OF PITTSBURGH.

FORECASTED TEMPERATURES CLOSE TO NORMAL VALUES USING BLEND OF
RECENT GFS MOS AND NAEFS MEDIAN VALUES.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
BASED ON RECENT RADAR AND SURFACE DATA AND HRRR AND WRF-NMM MODEL
OUTPUT, CONTINUE TO EXPECT BANDS OF SHOWERS AND THUNDERSTORMS, WITH
MAINLY MVFR RESTRICTIONS, TO MOVE EASTWARD THROUGH THE UPPER OHIO
THIS AFTERNOON AND EVENING. THE FIRST PREFRONTAL BAND HAS SEVERE
POTENTIAL, PER SPC OUTLOOKS. HAVE MADE WIND GUSTS TO NEAR 30 KTS.

PER RECENT WRF-NMM AND NAM MODEL OUTPUT, EXPECT POSTFRONTAL MVFR
SHOWER BANDS TO CONTINUE THROUGH THE NIGHT, WITH PERHAPS HIGHER
RAINFALL RATES AS INDICATED BY HPC OUTLOOKS, BUT DECREASING
THUNDERSTORM COVERAGE. AS THE SURFACE LAYER SATURATES, DUE TO THE
POTENTIALLY HEAVIER RAIN AND NORMAL NOCTURNAL COOLING, EXPECT SOME
DETERIORATION TO IFR LATE TONIGHT, THAT CAN LINGER INTO MONDAY
MORNING.

TREND LATER MONDAY SHOULD BE TOWARD IMPROVEMENT, BASED ON DIURNAL
CLIMATOLOGY AND, PER RECENT SREF MODEL OUTPUT, THE CHANCES THAT THE
SHOWER BANDS SHOULD BE MAINLY CONFINED TO THE CORRIDOR EAST OF
KFKL-KPIT-KHLG.

OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
EXPECT SHOWERS WITH RESTRICTIONS AT TIMES, MORE EAST THAN WEST, DUE
TO A LINGERING UPPER TROUGH OVER THE MISSISSIPPI VALLEY WITH
CONTINUED TROPICAL MOISTURE INFLUX ACROSS THE MOUNTAINS AT LOW
LEVELS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 4, 4:00 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
400 PM EDT SUN SEP 4 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-051200-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
400 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE BEST
TIME FOR THUNDERSTORMS TO REACH SEVERE LEVELS WILL BE THROUGH THE
EVENING HOURS. THE MAIN SEVERE THREAT WILL BE DAMAGING
WINDS...WITH A SECONDARY THREAT OF LARGE HAIL.

IN ADDITION...THERE IS THE CHANCE FOR LOCALIZED HEAVY RAINFALL
TONIGHT AS A COLD FRONT MOVES EAST ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE CHANCE FOR LOCALIZED HEAVY RAINFALL MONDAY AS A COLD
FRONT MOVES EAST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 4, 3:55 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT SUN SEP 4 2011

WVZ041-042200-
TUCKER WV-
355 PM EDT SUN SEP 4 2011

...HEAVY RAIN...

THUNDERSTORMS WITH SMALL HAIL AND HEAVY RAIN TO MOVE THROUGH THE
FOLLOWING COUNTY...TUCKER...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH SMALL HAIL AND HEAVY RAIN 6 MILES SOUTH OF
ELK...MOVING NORTHEAST AT 15 MPH.

IN ADDITION TO SMALL HAIL...THESE THUNDERSTORMS CAN PRODUCE HEAVY
RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  LANEVILLE...          ELK...
  CANAAN VALLEY STATE PARK...                 BLACKWATER FALLS...
  THOMAS...             GATZMER...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON ROADS.

&&

LAT...LON 3897 7940 3897 7951 3900 7965 3923 7956
      3922 7951 3918 7947 3919 7940 3922 7934
      3920 7929 3909 7935 3907 7929 3896 7938
Special weather statement, Sep 4, 3:55 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT SUN SEP 4 2011

OHZ057-058-068-042045-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
355 PM EDT SUN SEP 4 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
GUERNSEY...MUSKINGUM AND NOBLE...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER CUMBERLAND...MOVING
NORTHEAST AT 30 MPH.

SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
SMALL HAIL AND WIND GUSTS TO 40 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  WOLF RUN STATE PARK...                      HIGH HILL...
  CUMBERLAND...         CALDWELL...           BELLE VALLEY...
  SARAHSVILLE...        NEW CONCORD...        BYESVILLE...
  SENECA LAKE PARK...   SENECAVILLE...        CAMBRIDGE...
  BODEN...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4011 8178 4018 8156 4012 8130 3993 8128
      3976 8138 3974 8165 3975 8165 3976 8178
Local storm report, Sep 4, 4:05 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
405 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             RED CREEK               39.03N  79.54W
09/04/2011  E0.50 INCH       TUCKER             WV   PUBLIC

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER PBZ1101124

RG
Special weather statement, Sep 4, 4:25 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
425 PM EDT SUN SEP 4 2011

OHZ040-041-049-050-058-059-042130-
BELMONT OH-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HARRISON OH-JEFFERSON
OH-
425 PM EDT SUN SEP 4 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
BELMONT...CARROLL...COLUMBIANA...GUERNSEY...HARRISON AND JEFFERSON...

AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES NORTH OF LONDONDERRY...
MOVING NORTHEAST AT 30 MPH.

SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
SMALL HAIL AND WIND GUSTS TO 35 MPH. THESE THUNDERSTORMS CAN PRODUCE
HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING
AREAS. VISIBILITY CAN BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  LONDONDERRY...        BETHESDA...           BARNESVILLE...
  MORRISTOWN...         BARKCAMP STATE PARK...
  FREEPORT...           PIEDMONT...           FLUSHING...
  CLENDENING...         SAINT CLAIRSVILLE...  NEW ATHENS...
  TAPPAN...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4026 8127 4070 8102 4069 8067 4056 8068
      4036 8064 4018 8072 3988 8084 3999 8128
      4018 8139
Special weather statement, Sep 4, 5:06 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
506 PM EDT SUN SEP 4 2011

WVZ021>023-042200-
MARION WV-MONONGALIA WV-PRESTON WV-
506 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN MARION...
SOUTHEASTERN MONONGALIA AND WEST CENTRAL PRESTON COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF GLADESVILLE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  GLADESVILLE...        BROWNS CHAPEL...      DELLSLOW...
  MASONTOWN...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3943 7990 3944 7995 3940 8002 3968 7985
      3953 7963 3938 7990
Special weather statement, Sep 4, 5:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
547 PM EDT SUN SEP 4 2011

WVZ022-042215-
MONONGALIA WV-
547 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONONGALIA COUNTY...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
DELLSLOW...MOVING NORTH AT 10 MPH.

WIND GUSTS OF 35 TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE
WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.  FURTHER STRENGTHENING TO SEVERE LEVELS IS
POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  DELLSLOW...           MORGANTOWN...         WESTOVER...
  CHEAT NECK...

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3953 7997 3971 7999 3972 7977 3969 7977
      3957 7983 3952 7987 3951 7988

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:21 AM EDTSpecial Weather StatementPBZArmstrong39 min
Sep 4, 4:25 PM EDTSpecial Weather StatementPBZBelmont, Harrison, Jefferson65 min
Sep 4, 3:37 PM EDTSpecial Weather StatementPBZTucker23 min
Sep 4, 3:55 PM EDTSpecial Weather StatementPBZTucker2 hr
Sep 4, 5:06 PM EDTSpecial Weather StatementPBZPreston54 min
Sep 4, 5:47 PM EDTSpecial Weather StatementPBZMonongalia28 min
Sep 4, 5:51 PM EDTSevere Thunderstorm WarningPBZMonongalia24 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.